MAUDE Adverse Event Report: GREINER BIO-ONE GMBH SAFETY BLOOD COLLECTION SET + LUER ADAPTER 23G X 30CM SP; NEEDLE, HYPODERMIC, SINGLE LUMEN

GREINER BIO-ONE GMBH SAFETY BLOOD COLLECTION SET + LUER ADAPTER 23G X 30CM SP; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 450096
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(complaint number: (b)(4)).No samples (actual or unused) were received for evaluation.Please advise the customer that we must have samples returned for quality assurance so that a proper investigation may be conducted.Should the customer encounter any issues in the future, please advise them to save the samples for investigative purposes.No pictures were received.No batch # was provided by the customer.Unfortunately, without basic information, a thorough investigation is not possible.This complaint is now closed as cannot be determined due to insufficient information.
 
Event or Problem Description
Customer advised that upon determination of the blood draw the phlebotomist placed the gauze over the puncture site, anchored it with finger, and activated the safety by pulling back on the safety mechanism.The needle did not fully retract and was exposed sticking the phlebotomist's finger used to anchor the gauze.Phlebotomist could not remember if he heard/felt the safety click into place.

Brand Name
SAFETY BLOOD COLLECTION SET + LUER ADAPTER 23G X 30CM SP
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
GREINER BIO-ONE GMBH
bad haller strasse 32
kremsmuenster, austria 4550
AU  4550
MDR Report Key9727667
Report Number8020040-2017-00002
Device Sequence Number11494816
Product Code FMI
UDI-Device Identifier39120017570340
UDI-Public39120017570340
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K121908
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number450096
Device Catalogue Number450096
Device Lot NumberNO INFORMATION
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/06/2017
Initial Report FDA Received Date02/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;